Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4153
Title: Some Nonexistence Results for Systems of Nonlinear Partial Differential Inequalities
Authors: Galakhov, Evgeny
Keywords: NonexistenceSystems of partial differential inequalitiesKeywords: Nonexistence, Systems of partial differential inequalities
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Evgeny Galakhov, "Some Nonexistence Results for Systems of Nonlinear Partial Differential Inequalities", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 237-272.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
We obtain nonexistence results for systems of stationary and evolutional partial differential inequalities that involve
p-Laplacian and similar nonlinear operators as well as gradient
nonlinearities. Our proofs are based on the nonlinear capacity
method.
Type: Article
URI: http://hdl.handle.net/10077/4153
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
GalakhovRendMat37.pdf237.2 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

910
checked on Jun 29, 2022

Download(s) 50

358
checked on Jun 29, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.